# SDR DL76G080050

- Difficulty date: January 13, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 36,106 hours, 5,336 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891906
- Part serial: UKN
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL350 M.78 FLIGHT CREW DETECTED ACRID ODOR AND SAW A SMALL AMOUNT OF SMOKE COMING FROM ABOVE THE CENTER GLARE SHIELD.  ALL OFF FLAGS APPEARED ON F/O`S IAS/MACH INDICATOR AND IAS/MACH C/B OPENED ON RT SIDE.  REMOVED FO`S IAS/MACH INDICATOR.  INDICATOR APPEARS TO BE SHORTED.  SWAPPED F/O`S INDICATOR WITH CAPTS IAS/MACH INDICATOR.  PERFORMED AIR DATA COMPUTER TEST.  ALL INDICATIONS NORMAL.  REINSTALLED CAPTS INDICATOR IN ORIGINAL POSITION.  NEEDS INDICATOR DPN 341002534 NIS DKR 478834.  INSTALLED FOS IAS/MACH INDICATOR PER MM.  OPS CK GOOD.
